On minimizing the spectral-radius of a nonsymmetric matrix function - Optimality conditions and duality-theory

Michael Overton, R. S. Womersley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)473-498
JournalSIAM Journal on Matrix Analysis and Applications
Volume9
Issue number4
StatePublished - Oct 1988

Cite this

@article{1101ba1973b748dd99b8aeb633407031,
title = "On minimizing the spectral-radius of a nonsymmetric matrix function - Optimality conditions and duality-theory",
author = "Michael Overton and Womersley, {R. S.}",
year = "1988",
month = "10",
language = "English",
volume = "9",
pages = "473--498",
journal = "SIAM Journal on Matrix Analysis and Applications",
issn = "0895-4798",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - On minimizing the spectral-radius of a nonsymmetric matrix function - Optimality conditions and duality-theory

AU - Overton, Michael

AU - Womersley, R. S.

PY - 1988/10

Y1 - 1988/10

M3 - Article

VL - 9

SP - 473

EP - 498

JO - SIAM Journal on Matrix Analysis and Applications

JF - SIAM Journal on Matrix Analysis and Applications

SN - 0895-4798

IS - 4

ER -